MAUDE Adverse Event Report: ARTHREX, INC. SUTURETAPE, 1.3MM W/NEEDLE, WHITE/BLUE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. SUTURETAPE, 1.3MM W/NEEDLE, WHITE/BLUE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number SUTURETAPE, 1.3MM W/NEEDLE, WHITE/BLUE
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); No Code Available (3191)
Date of Event 07/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that suturetape was used during a procedure on a patient.The patient began to experience a rejection of the suturetape and thus, had it removed.Additional information provided 11/21/2019: the original procedure was performed on (b)(6) 2019.It was a revision of acromial and rcr procedure.The patient was experiencing wound draining and itching in her feet.The suturetape was removed on (b)(6) 2019.Additional information provided 11/27/2019: the patient underwent the revision due to non-union.The date of the original procedure is unknown.Since the removal, the patient has taken a variety of sutures to her allergist to test.The surgeon believes her genetics are the issue-not the suturetape.

Brand Name
SUTURETAPE, 1.3MM W/NEEDLE, WHITE/BLUE
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9443710
Report Number1220246-2019-01467
Device Sequence Number2219672
Product Code GAT
UDI-Device Identifier00888867229228
UDI-Public00888867229228
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTURETAPE, 1.3MM W/NEEDLE, WHITE/BLUE
Device Catalogue NumberAR-7500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;